# SDR 08FDEA03516

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24433
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP LOWER SURFACE FOUND DENTS AT XIFH 249.  LEFT WING INBAORD FLAP LOWER SURFACE DENT AREAS TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 2 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
